# SDR SWIA200819563

- Difficulty date: April 28, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 12,580 hours, 9,722 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6139 - RECEIVED A NOSE GEAR DISAGREE WARNING WHEN EXTENDING GEAR.  REPLACED NOSE GEAR SELECTOR VALVE IAW 32-33-10 AND LANDING GEAR HANDLE ASSEMBLY IAW 32-31-01.  OPS CHECK GOOD, PN 750006000, S/N OFF 02861, PN OFF 601R50967-11, S/N OFF 1468.
